[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Re: Symlin



Just need to stop shaking, stop seeing black and stop sweating.  It was 
pouring off of me. 
Denise

email @ redacted wrote:
>
>I've been on Symlin for 3 months.  It's great. The dual wave is 1/2 now and 
> 1/2 over the next hour. I've lost 8 pounds. I was 138 and am now 130. I have
>a scale which reads out fat percentage.  I dropped from 30% to 27.5%.  
>
>My doctor told me to cut my boluses as much as I thought I needed.  I've 
> found I need to cut them about 25%. I don't have sudden drops -- probably
>because
>by using the dual wave, I can catch a downward trend more easily.  There is 
>less insulin working than if I had taken it all at once.
>
>I do have lows.  Funny, I see a white patch, not black.  It disappears very 
 >quickly, however, with a few raisins or a slurp of milk. Milk works extremely
>quickly and was recommended to me by an endocrinologist.
>
>I have gotten those raspberry colored bruises occasionally at the injection 
>site, but they go away in a few days.   By the way, why 12 glucose tablets?  
>Five would have provided 20 carbs which is usually plenty to treat a low.  I 
 >know that awful shaky feeling when you feel like you need to eat everything in
 > sight. What I do is eat about 12-15 carbs and then chew gum. The gum
satisfies
>the need to chew while the carbs eaten bring my blood sugar up.
>
>Maxine
>.
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org